A. Atminas and V. V. Lozin, Labelled induced subgraphs and wellquasi-ordering . Order, pp.1-16, 2014.

G. Cherlin, Forbidden substructures and combinatorial dichotomies: WQO and universality, Discrete Mathematics, vol.311, issue.15, pp.3111543-1584, 2011.
DOI : 10.1016/j.disc.2011.03.014

J. Daligault, M. Rao, and S. Thomassé, Well-Quasi-Order of Relabel Functions, Order, vol.54, issue.12, pp.301-315, 2010.
DOI : 10.1007/s11083-010-9174-0

URL : https://hal.archives-ouvertes.fr/lirmm-00806804

P. Damaschke, Induced subgraphs and well-quasi-ordering, Journal of Graph Theory, vol.59, issue.4, pp.427-435, 1990.
DOI : 10.1002/jgt.3190140406

G. Ding, Subgraphs and well-quasi-ordering, Journal of Graph Theory, vol.2, issue.5, pp.489-502, 1992.
DOI : 10.1002/jgt.3190160509

G. Ding, Chordal graphs, interval graphs, and wqo, Journal of Graph Theory, vol.28, issue.2, pp.105-114, 1998.
DOI : 10.1002/(SICI)1097-0118(199806)28:2<105::AID-JGT4>3.0.CO;2-P

R. Michael, D. Fellows, F. A. Hermelin, and R. , Well-quasiordering bounded treewidth graphs, Proceedings of IWPEC, 2009.

C. Liu, Graph Structures and Well-Quasi-Ordering, 2014.

M. Kami´nskikami´nski, J. Raymond, and T. Trunck, Multigraphs without large bonds are well-quasi-ordered by contraction. ArXiv e-prints, 2014.

N. Korpelainen and V. Lozin, Two forbidden induced subgraphs and well-quasi-ordering, Discrete Mathematics, vol.311, issue.16, pp.3111813-1822, 2011.
DOI : 10.1016/j.disc.2011.04.023

N. Korpelainen and V. V. Lozin, Bipartite induced subgraphs and well-quasi-ordering, Journal of Graph Theory, vol.12, issue.3, pp.235-249, 2011.
DOI : 10.1002/jgt.20528

J. Matou?ek, J. Ne?et?il, and R. Thomas, On polynomial time decidability of induced-minor-closed classes, Commentationes Mathematicae Universitatis Carolinae, vol.29, issue.4, pp.703-710, 1988.

M. Petkov?ek, Letter graphs and well-quasi-order by induced subgraphs, Discrete Mathematics, vol.244, issue.1-3, pp.1-3375, 2002.
DOI : 10.1016/S0012-365X(01)00094-2

N. Robertson and P. D. Seymour, Graph Minors. XX. Wagner's conjecture, Journal of Combinatorial Theory, Series B, vol.92, issue.2, pp.325-357, 2004.
DOI : 10.1016/j.jctb.2004.08.001

R. Thomas, Graphs without K4 and well-quasi-ordering, Journal of Combinatorial Theory, Series B, vol.38, issue.3, pp.240-247, 1985.
DOI : 10.1016/0095-8956(85)90069-3